Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 
 

 

Limit functions of iterates of entire functions on parts of the Julia set


Authors: Peter Beise and Jürgen Müller
Journal: Proc. Amer. Math. Soc. 141 (2013), 3929-3933
MSC (2010): Primary 37F99, 30D05, 30K20
DOI: https://doi.org/10.1090/S0002-9939-2013-11720-X
Published electronically: July 23, 2013
MathSciNet review: 3091783
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the iterates of entire functions have maximal sets of limit functions on many small subsets of the corresponding Julia set.


References [Enhancements On Off] (What's this?)

  • [1] Detlef Bargmann, Simple proofs of some fundamental properties of the Julia set, Ergodic Theory Dynam. Systems 19 (1999), no. 3, 553-558. MR 1695942 (2000d:37057), https://doi.org/10.1017/S0143385799130153
  • [2] Walter Bergweiler, Iteration of meromorphic functions, Bull. Amer. Math. Soc. (N.S.) 29 (1993), no. 2, 151-188. MR 1216719 (94c:30033), https://doi.org/10.1090/S0273-0979-1993-00432-4
  • [3] Lennart Carleson and Theodore W. Gamelin, Complex dynamics, Universitext: Tracts in Mathematics, Springer-Verlag, New York, 1993. MR 1230383 (94h:30033)
  • [4] Karl-Goswin Grosse-Erdmann, Universal families and hypercyclic operators, Bull. Amer. Math. Soc. (N.S.) 36 (1999), no. 3, 345-381. MR 1685272 (2000c:47001), https://doi.org/10.1090/S0273-0979-99-00788-0
  • [5] Alexander S. Kechris, Classical descriptive set theory, Graduate Texts in Mathematics, vol. 156, Springer-Verlag, New York, 1995. MR 1321597 (96e:03057)
  • [6] T. W. Körner, Kahane's Helson curve, Proceedings of the Conference in Honor of Jean-Pierre Kahane (Orsay, 1993), J. Fourier Anal. Appl. 1995, Special Issue, 325-346. MR 1364895 (97f:43008)
  • [7] M. Yu. Lyubich, Generic behavior of trajectories of the exponential function, Uspekhi Mat. Nauk 41 (1986), no. 2(248), 199-200 (Russian). MR 842176 (87g:58062)
  • [8] John Milnor, Dynamics in one complex variable, Friedr. Vieweg & Sohn, Braunschweig, 1999. Introductory lectures. MR 1721240 (2002i:37057)
  • [9] Mary Rees, The exponential map is not recurrent, Math. Z. 191 (1986), no. 4, 593-598. MR 832817 (87g:58063), https://doi.org/10.1007/BF01162349
  • [10] Dierk Schleicher, Dynamics of entire functions, Holomorphic dynamical systems, Lecture Notes in Math., vol. 1998, Springer, Berlin, 2010, pp. 295-339. MR 2648691 (2011h:37070), https://doi.org/10.1007/978-3-642-13171-4_5
  • [11] Norbert Steinmetz, Rational iteration: Complex analytic dynamical systems, de Gruyter Studies in Mathematics, vol. 16, Walter de Gruyter & Co., Berlin, 1993. MR 1224235 (94h:30035)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37F99, 30D05, 30K20

Retrieve articles in all journals with MSC (2010): 37F99, 30D05, 30K20


Additional Information

Peter Beise
Affiliation: Department of Mathematics, University of Trier, D-54286 Trier, Germany

Jürgen Müller
Affiliation: Department of Mathematics, University of Trier, D-54286 Trier, Germany

DOI: https://doi.org/10.1090/S0002-9939-2013-11720-X
Keywords: Julia set, iteration of entire functions, universal functions
Received by editor(s): January 25, 2012
Published electronically: July 23, 2013
Communicated by: Nimish Shah
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society